# SDR ASAA2012090392820

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,185 hours, 5,756 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074847
- Part serial: 3935
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,298 hours, 21,256 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF LT ILLUMINATED, ATTEMPTED RESET IAW QRH, LT WENT OUT FOR ABOUT 10 SEC, DUCT PRESSURE SPLIT L 22 PSI RT 45 PSI, RE-ILLUMINATED. ACFT GROUNDED. DIVERSION TIME - 23 MINUTES. PCV FAILS CONTROL PRESSURE REGULATION TEST, CONTROL PRESS READS OFF-SCALE ON 30 PSI GAUGE. REPLACED NR 1 ENG PRECOOLER CONT VALVE REF MM 36-12-02-400-801 & 000-801. OPS & LEAK CHECKS GOOD.  ACCOMPLISHED BLEED AIR SYS HEALTH CHECK T/C NG-36WC-00001.  HIGH STAGE REGULATOR FAILS SHUTOFF TEST. REPLACED HIGH STAGE REGULATOR REF MM 36-11-07-000-801 & 400-801. LEAK CHECK GOOD. ACCOMPLISHED LT BLEED CROSSOVER/TRIP CONFIRMATION REF MM 36-11-00-710-801, FIM 36-10-00-810-801.
